MathSciNet Relay Station
MathSciNet bibliographic data
MR1106792 (92d:60102) 60K25 (60F17 90B22)
Peterson, William P. A heavy traffic limit theorem for networks of queues with multiple customer types. Math. Oper. Res. 16 (1991), no. 1, 90–118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement